# SDR AUS20010692

- Difficulty date: July 6, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 2751540003
- Condition: Sheared
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR UPPER TORQUE LINK PIN SHEARED.
